Metrics

From
Initial Value Approach for a Class of Singular Perturbation Problems by P. Padmaja and Y.N. Reddy American Journal of Numerical Analysis. 2015, 3(1), 1-7 doi:10.12691/ajna-3-1-1
Views
23140
Html 22507
Abstract 633
08 January 2015 (publication date) through 09 February 2023 *
8.64 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 17745
PDF1999
Epub1496
XML1644
PPT6912
Figures337
Tables5357
Export: 3589
RIS1156
BibTex1225
Endnote1208
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com